MathSciNet Relay Station
MathSciNet bibliographic data
MR2180891 (2006f:47021) 47B06 (43A25 47B07)
Hinrichs, Aicke Optimal Weyl inequality in Banach spaces. Proc. Amer. Math. Soc. 134 (2006), no. 3, 731–735 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement